# SDR SWAA2023081780724

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL AT FASTENER BS 540; LBL 1; WL 207<[01] REMOVED BREAK PANEL ON BS 540; LBL 1; WL 207 FOUND PART HAS NOT SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACENENT IAW SRM 51-10-02 STEP 9;[02] LOCATED AND DRILLED NEW BREAK PANEL ON BS 540; LBL 1; WL 207 P/N 143A5240U33 LOT 1535018-1 AND 143A5240U11 IAW SRM 51-40-02 AND DWG143A5240.  PK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEPS 1-2. VERIFIED OK TO INSTALL.;[04] INSTALLED NEW BREAK PANEL P/N 143A5240U33 ON BS 540; LBL 1; WL 207 IAW SRM 51-40-02 AND DWG 143A0060.;[05] VERIFIED CORRECTIVE ACTION 4;[06] COMPLETED STEP 1
